# SDR AU980053

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227CC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 2751544001
- Condition: Cracked
- Location: Rt Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR UPPER TORQUE LINKS CRACKED IN AREA OF THE CENTRE PIVOT LUGS.
